Regular Borel
t-decomposable measures
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_2a_13,
author = {Pap Endre},
title = {Regular {Borel}
t-decomposable measures},
journal = {Novi Sad Journal of Mathematics},
pages = {113-120},
year = {1990},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_13/}
}
Pap Endre. Regular Borel t-decomposable measures. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_13/